MathSciNet Relay Station
MathSciNet bibliographic data
MR2684355 (2011i:65193) 65N22 (65N30 65N55)
Hu, Qiya; Shu, Shi; Wang, Junxian Nonoverlapping domain decomposition methods with a simple coarse space for elliptic problems. Math. Comp. 79 (2010), no. 272, 2059–2078.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement